# SDR REXA200600058

- Difficulty date: May 22, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N8718E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7718
- Aircraft time: 8,177 hours, 7,247 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

CARGO SMOKE MESSAGE IN FLIGHT AT 28000FT.  QRH FOLLOWED BOTTLES DISCHARGED RETURN TO DEPARTURE AIRPORT, DTW.  MAINTENANCE INSPECTED AND REPLACED THE FWD AND AFT CARGO SMOKE DETECTORS FOR FALSE WARNING.  EXTINGUISHERS REPLACED.  FWD DETECTOR P/N 473597-19, S/N 1978 AFT DETECTOR, P/N 473597-19, S/N 2199.
